# SDR 2007UALA00108

- Difficulty date: January 16, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 48,063 hours, 17,709 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Corroded
- Location: Ext Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, EXTERIOR SLIDE LIGHT ON AFT CARGO DOOR INOP.  CLEANED CORRODED AREAS AT CONTACT POINTS FOR BULB.
